Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 901363, 5 pages
http://dx.doi.org/10.1155/2014/901363
Research Article

Fixation Probabilities of Evolutionary Graphs Based on the Positions of New Appearing Mutants

Department of Mathematics, Jinan University, Guangzhou City 510632, China

Received 5 December 2013; Accepted 27 January 2014; Published 17 March 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 Pei-ai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pei-ai Zhang, “Fixation Probabilities of Evolutionary Graphs Based on the Positions of New Appearing Mutants,” Journal of Applied Mathematics, vol. 2014, Article ID 901363, 5 pages, 2014. doi:10.1155/2014/901363